# SDR DL777001477

- Difficulty date: July 26, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 5,114 hours, 1,538 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 5,238 hours, 1,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF THE SERVICE CHECK, FOUND WIRE BUNDLE FROM EEC SUITCASE TO BE CHAFED ON SEVERAL WIRES.  ENGINE CHANGED TO FACILITATE MAINTENANCE.
